# SDR CALA0100188

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK BETWEEN RIVETS ON FORWARD EDGE OF WEB ON AFT CARGO DOOR CUTOUT AFT SIDE, BS 847 BETWEEN S24R AND S25R.  THE CRACKED AREA OF WEB WAS REMOVED AND A REPAIR WEB WAS INSTALLED IAW SRM 53-60-15, 51-20-01, AND 51-40-02.
